Steriod Use and Blood Test Results
Hello, I have some concerns about my blood test results. I hope I have posted this in the right place (my concern is about the kidneys).
My problems started 2 weeks ago when I foolishly decided to use anabolic androgenic steriods again for bodybuilding after coming clean 6 months ago. I took 1 injection of 900mg Testoserone Undeconate and 600mg of Boldenone Undecylenate (a very high dose). I started feeling sick about 3 days after, and on the fourth I went to A&E because my heart felt like it was about to explode. They did blood tests and my Creatine Kinase level was 1800, I was admitted and released the next day. The day after the heart pounding was worse, and my CK level had risen to 11,000. I was worried it was an AMI, but trophin levels and EKG were normal. Since then my blood pressure has gone down, heart rate is normal and no palpatations.
So 4 days ago I thought I'd start training again (I'd had a weeks rest). I lifted heavy weights and felt fine, but then I started getting kidney pain, low energy and sickness/tummy pain when I eat. I had my bloods done 3 das ago, everything is fine exept my creatinine level is 123 umol/L, Urea level is 7.5mmol/L and GFR was only 67ml per min. CK levels were down to 400. Should I be worried with these results? I hoping the raised/lowered counts are only acute, as I've never had any medical problems and lived healthy and actively (except the drug use).
I'm 22, 5'10" and 85kg (with very little bodyfat). I don't smoke or drink alcohol and my diet was very high in protein and overall calories. Since those results though I've cut calories, potassium and protein down, rested from execise exept walking, and drank 2 gallons of water a day. The symptoms are getting better, but I don't know if this is all just the drug use or wether it's because of the constant pounding I've been giving my body.. 2 hour sessions in the gym 6 days a week, with running and cycling and a physical job to boot.
Any advice would be greatly appriciated, as I wasn't told anything at hospital other than to stop using drugs which I'm obviously going to do, ufortunately these drugs are in your system for a few months at least.